# SDR AWXA200401196

- Difficulty date: October 17, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- Engine: Iae V2500A1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112092206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON OB SEAT TRACK Y1292 RT FROM FR 20 TO THE AFT SIDE OF FR 23. MAINTENANCE REMOVED CORRODED SEAT TRACK Y1292 RT FROM FR 20 TO FR 23; FABRICATED A NEW REPLACEMENT SEAT TRACK; INSTALLED REPAIR PART IAW  SRM 51-42-11, FIG. 11-18.
